Top 9 Multi Symptom Cold Medicine – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Vicks

#ad

Sore Throat, Vicks DayQuil Cold and Flu Multi-Symptom Relief, and Congestion Relief Packaging May Vary, Fever, 48 LiquiCaps Non-Drowsy

#ad
Vicks #ad - Keep out of reach of children. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Active ingredients: acetaminophen 325Mg, Dextromethorphan Hbr 10Mg, Phenylephrine HCl 5Mg; Do not refrigerate.

Temporarily relieves common cold & flu symptoms, sore throat, including nasal congestion, cough due to minor throat and bronchial irritation, headache, minor aches & pains, and fever. Non-Drowsy. When using dayquil or nyquil products, carefully read each label to ensure correct dosing. Use as directed. Temporarily relieves common cold and flu symptoms including nasal congestion, headache, cough due to minor throat and bronchial irritation, sore throat, minor aches and pains and fever.

Dayquil cold & flu liquiCaps help you get your power back so you can enjoy the day. 1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand. Dayquil cold & flu contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Non-drowsy, daytime relief. Powerful 6-symptom relief. Multi-symptom relief.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length4.25 Inches
Weight0.26 Pounds
Width2 Inches
Part Number00323900014442
Model00323900014442

2. Advil Respiratory

#ad

Fast Relief for Nasal Congestion, Nasal Decongestant, 200mg Ibuprofen, Body aches & Sinus Pressu, Headache, Advil Multi-Symptom Cold & Flu, Runny Nose, Pain & Fever Reducer, 20Count, Sneezing

#ad
Advil Respiratory #ad - Only multi-symptom cold medicine with the #1 selling pain reliever – For use by those 12 years of age and older. One powerful pill relieves your toughest cold symptoms, so you can power through your day.

Over-the-counter formula fights eight symptoms associated with the common cold -- nasal congestion, nasal swelling, sinus pressure, sneezing, runny nose, headache, fever and body aches. Hsa and fsa eligible product. Unique triple ingredient formula with pain reliever ibuprofen, nasal decongestant phenylephrine HCI and antihistamine Chlorpheniramine maleate – to tackle your worst cold symptoms. Includes 20 coated tablets of the new Advil multi-symptom cold medication. Ingredients: See Package For Ingredients.
BrandAdvil Respiratory #ad
ManufacturerPfizer Consumer Healthcare #ad
Height3.25 Inches
Length0.72 Inches
Width4.25 Inches
Part NumberB07CVZL5P3
Model305730190206

3. Tylenol

#ad

Pain, 24 ct., Tylenol Cold + Flu Severe Medicine Caplets for Fever, Cough & Congestion

#ad
Tylenol #ad - Each caplet also contains 5 milligram of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 milligram of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.

It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive. This severe cold & flu medicine helps relieve headache, minor aches and pains, sore throat, nasal congestion, and cough. Each caplet contains 325 milligram of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs.

24-count of tylenol cold + flu Severe Caplets provide effective relief of multiple symptoms due to the flu and common cold. From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief.
BrandTylenol #ad
ManufacturerTylenol Cold & Flu #ad
Height2.91 Inches
Length0.79 Inches
Weight0.08 Pounds
Width4.52 Inches
Part NumberJJ-2309
ModelJJ-2309

4. Robitussin

#ad

Robitussin Severe CF Maximum Strength Cough, Cold, & Flu Medicine 8 fl. oz. Bottle

#ad
Robitussin #ad - Oz. Hsa and fsa eligible product. Bottle, cold + flu cf max, Non-Drowsy, Raspberry Mint Flavor. Robitussin adult maximum strength severe multi-symptom Cough 8 fl. Suitable for adults and children 12 years and over. Non-drowsy formula with a raspberry mint flavor works to relieve even the worst symptoms. Combines a pain reliever and fever reducer with a cough suppressant, expectorant and nasal decongestant. Powerful multi-symptom relief from cough, body aches, sore throat, fever, nasal and chest congestion.
BrandRobitussin #ad
ManufacturerRobitussin #ad
Height6.25 Inches
Length2.38 Inches
Weight0.05 Pounds
Width2.38 Inches
Part Number282529
Model300318751183

5. Vicks

#ad

Cold and Flu Relief, Day or Night Packaging May Vary, 48 LiquiCaps 32 DayQuil and 16 NyQuil, Sore Throat, and Congestion Relief, Fever, Vicks DayQuil and NyQuil SEVERE Cough

#ad
Vicks #ad - Our smallest most powerful nighttime liquicap. Nyquil severe relieves your sneezing, sore throat, fever, headache, and cough, minor aches & pains, runny nose, so you can get the rest you need. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, sore throat, fever, such as cough, and congestion, day or night.

Pain relief & fever reducer. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe.

Maximum strength cold & flu relief. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Smallest branded, 4-active, maximum strength daytime liquicaps.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE

6. Tylenol

#ad

24 ct, Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl

#ad
Tylenol #ad - The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages.

From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older. Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure. Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages. 24-count box of tylenol sinus + headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies.
BrandTylenol #ad
ManufacturerTylenol Cold & Flu #ad
Height3 Inches
Length4.5 Inches
Weight0.07 Pounds
Width0.75 Inches
Part NumberJJ-2320
ModelJJ-2320

7. Amazon Basic Care

#ad

48 Count, Basic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels

#ad
Amazon Basic Care #ad - Nighttime cold and flu medicine provides multi-symptom relief of headache, sneezing, sore throat, runny nose, cough, fever, and minor aches and pains. Pain reliever and fever reducer: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat.

Active ingredients: daytime cold & flu nighttime cold & flu relief contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold & Flu Relief contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant and phenylephrine HCl nasal decongestant which compares to the active ingredients in Vicks DayQuil Cold & Flu. Cold and flu symptoms: influenza flu and the common cold are respiratory illnesses caused by viruses The cold has a gradual onset of symptoms, nasal congestion, headache, fatigue and weakness, sore throat and runny or stuffy nose The flu has a sudden onset of symptoms, especially in your back, such as a fever over 1004°F, sore throat, and aching muscles, chills and sweats, such as cough, arms and legs.

Non-drowsy daytime cold and flu medicine provides multi-symptom relief of headache, nasal congestion, cough, fever, sore throat, and minor aches and pains.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length4.38 Inches
Width2 Inches
Part Number58072
Model58072

8. Mucinex

#ad

30 Caplets, Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Medicine, Maximum Strength All in One Multi Symptom Relief for Congestion, Headache, Cough and Reduces Fever, Sore Throat

#ad
Mucinex #ad - Trust mucinex: mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families. Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex. Convenient caplets: 20 day time and 10 night time caplets; adults and children 12 years of age and older, take two caplets every 4 hours.

Night time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Diphenhydramine HCI - 12. 5 mg cough suppressant/antihistamine. Night time symptoms treated: maximum strength night time cold and flu caplets relieve cough, reduces fever, body pain & headache, sneezing, nasal congestion that leads to stuffy nose, runny nose and sore & itchy throat. Buy with confidence: when you see ‘ships from and sold by Amazon. Com’, you can buy with confidence – Mucinex cannot guarantee the quality or authenticity of Mucinex products purchased from unauthorized sellers on Amazon.

Day time symptoms treated: maximum strength day time cold and flu non-drowsy caplets relieve cough, chest, sinus pressure, reduces fever, nasal & sinus congestion that can cause mucus buildup, body pain & headache and sore throat. Day time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Dextromethorphan HBr - 10 mg cough suppressant; Guaifenesin - 200 mg expectorant/thins and loosens mucus.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height5.93 Inches
Length1.18 Inches
Width4.55 Inches
Part Number3

9. Vicks

#ad

Cold and Flu Relief, 72 LiquiCaps 48 Dayquil, and Congestion Relief Packaging May Vary, 24 Nyquil, Sore Throat, Fever, Vicks Dayquil and Nyquil Cough

#ad
Vicks #ad - Multi-symptom relief with nyquil cold & flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Powerful cold symptom relief, day or night. Temporarily relieves common cold & flu symptoms, headache, sore throat, minor aches and Pains, including cough due to minor throat and bronchial irritation, fever, runny nose and sneezing so you can sleep. Temporarily relieves common cold & Flu symptoms, sore throat, including nasal congestion, and fever.

Nyquil nighttime relief. Dayquil non-drowsy, headache, minor aches & pains, cough due to minor throat and bronchial irritation, multi-symptom daytime relief.1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.38 Inches
Length4.38 Inches
Weight0.34 Pounds
Width3 Inches
Part Number980131133
ModelNo Model